# SDR IXXA9800068

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H146
- Condition: Defective
- Location: Lt Gear
- Part time: 74,987 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM BWI TO WRI, WHEN THE LANDING GEAR WAS RETRACTED, THE LANDING GEAR UNSAFE LIGHT REMAINED ON.  THE CREW CYCLED THE GEAR BUT THE WARNING INDICATION REMAINED THE SAME.  THE FLIGHT CONTINUED TO WRI FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE LANDING GEAR AND INDICATION SYSTEMS LOCATING A DEFECTIVE LEFT MAIN GEAR UPLATCH SWITCH.  MAINTENANCE REPLACED THE SWITCH IN ACCORDANCE WITH THE DOUGLAS MAINTENANCE MANUAL AND A SUCCESSFUL OPERATIONAL CHECK RETURNED THE AIRCRAFT TO SERVICE.
